# SDR EISA99136

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RED EMERGENCY LIGHT ON FLOOR LIGHTING BROKEN.  REINSTALLED HOUSING ON FORWARD RED EMERGENCY LIGHT ON FLOOR IAW MM CHAPTER 33-53-0.  OPS CHECKED GOOD.  (M)
